MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER

IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER
Model Number ICRC055137
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoom 55 was returned for investigation.Upon investigation it was confirmed the shaft of the zoom 55 had broken.The break showed stretching of the catheter materials and kinks on the catheter shaft.The manufacturing records for the zoom 55 were reviewed and demonstrated that the product met all the design and manufacturing specifications.Based on the complaint information the exact root cause could not be determined.The most likely cause for the shaft break was advancement and/or retraction against resistance of the zoom 55 through a narrowed vessel affected by stenosis.The zoom ifu provides guidance on selection for the appropriate zoom catheter based on the measured vessel size and provides the following warning related to resistance."exercise care when manipulating the device through tortuous anatomy.Do not advance or withdraw the catheters or accessory/adjunctive devices against resistance without careful assessment of the cause under fluoroscopy.If the cause cannot be determined, withdraw all devices as a single unit.Excessive manipulation or torquing the device against resistance may result in damage to the vasculature or the device.
 
Event or Problem Description
It was reported that a patient with a tandem occlusion in the proximal internal carotid artery (ica) and m1/m2 segment thrombus was treated with mechanical thrombectomy using a third-party access catheter and zoom 55 aspiration catheter.During the procedure, the physician encountered resistance while advancing and retracting the zoom 55 aspiration catheter through the proximal ica stenosis.Upon reaching the clot, aspiration did not work well due to irregular suction; imaging revealed the device had separated.At this point, the physician removed the zoom 55 catheter.Upon review of the angiograph, it was determined the distal segment of the catheter was in the m1 segment of the middle cerebral artery (mca).An attempt was made to retrieve the distal segment using a snare; however, this approach was unsuccessful.A third-party buddy catheter was used to wedge the distal zoom 55 segment within another third-party catheter, and the distal segment was successfully retrieved.The physician used another zoom 55 reperfusion catheter, and the procedure was completed successfully without any patient sequelae.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
ZOOM REPERFUSION CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key22671672
Report Number3014590708-2025-00016
Device Sequence Number7626507
Product Code NRY
UDI-Device Identifier00812212030474
UDI-Public(01)00812212030474(17)271205(10)F2432701
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC055137
Device Catalogue NumberICRC055137
Device Lot NumberF2432701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHO ACCESS CATHETER; GLIDEWIRE; TREVO TRAK MICROCATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown